# SDR MWEA011003

- Difficulty date: June 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501N
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR #1 BEAM FORWARD END FITTING HAS LIGHT TO MODERATE CORROSION PRESENT.  --  INSTALLED NEW FITTING.
